# SDR CALA2015040800259

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 8,881 hours, 3,055 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: 69670
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW CALL WITH DISPATCH, CREW O2 DOWN TO 2000 LBS, CANNOT DISCONNECT.  DIVERT, FOUND FIRST OFFICERS O2 MASK LINE BROKE.  R & R FIRST OFFICERS CREW O2 MASK.  OPERATIONS CHECKED OK IAW 35-12-85.  SERVICED CREW O2 BOTTLE IAW GMM 11-35-30.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1705402, SN OFF 09670 MASK, OXYGEN, C OFF 25-3512-9-9050 9670 ON 0000.
